# SDR UALA2011091504985

- Difficulty date: September 15, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 84,848 hours, 9,518 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT ROW 42C INOP.   REPLACED SEAT CABLE FOR SEAT ROW 42ABC, EEL LIGHTS OPERATE NORMAL.
